×

zbMATH — the first resource for mathematics

Expected value of the linear complexity of two-dimensional binary sequences. (English) Zbl 1145.94416
Helleseth, T. (ed.) et al., Sequences and their applications – SETA 2004. Third international conference, Seoul, Korea, October 24–28, 2004. Revised selected papers. Berlin: Springer (ISBN 978-3-540-26084-4/pbk). Lecture Notes in Computer Science 3486, 113-128 (2005).
Summary: In this work, based on the technique of multi-continued fractions, we study the normalized expected value \(e(2,n)\) of the linear complexity of binary sequences of dimension 2. As a result, \(e(2,n)\) is determined, and moreover, it is found that \(e(2,n)\rightarrow\frac23\) as \(n\) goes to infinity.
For the entire collection see [Zbl 1131.94003].

MSC:
94A55 Shift register sequences and sequences over finite alphabets in information and communication theory
94A60 Cryptography
11A55 Continued fractions
11T71 Algebraic coding theory; cryptography (number-theoretic aspects)
PDF BibTeX XML Cite
Full Text: DOI